All Journal Entries Journals

genital warts is this normal with Aldara

Mar 26, 2009 - 1 comments
Tags:

Genital Warts

,

buring/itch



Im taking Aldara or m GW its been a lil ova a week and it just started burning around my out breaks is this normal like when water hits it something like dat. is this normal should it burn. its like a burning itching feeling. should i call my doctor or is this suppost to happen?

Comments
Post a Comment
Avatar universal
by Tudor130983, Mar 27, 2009
it is normal that it burns .. i m also now using the warticon which i presume almost the same effect as Aldara  (i have read somewhere on the website it is called Aldara in US and warticon in UK ).. i have done 3 days treatment and now taking the break for another 4 days to resume 3 days treatment. It burns and the warts fall of . unfortunaltelly i didnt know how to use it properly , i put loads and now i can even see my raw skin but since i know i m recovering it , i m happy to bare those pain .. i cant sleep night time bc of the pain .. sometimes my warts itch , if ur wars doesnt itch , u are still fortunate.. if it itches u should use some itching relief cream such as daktacort cream 30g.. i m using that cream now cuz it itch all the time . but that cream works very well... i hope this help.. i done the cryotherapy 6 times but it doesnt is not as effective as warticon..

Good luck ...

Tudor

Post a Comment